# SDR ASAA2016051116694

- Difficulty date: May 11, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 23,972 hours, 7,174 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTOPILOT, AUTOTHROTTLE, FMC TEST LIGHTS DO NOT ANNUNCIATE UPON TEST OF CAPTAINS PANEL AND F/O PANEL.  ACFT GROUNDED. FOUND "WARN LIGHT, BATTERY, CB OUT ON P18-1 D1. INSPECTED AREA BEHIND CB IN P18-1, PANEL, NO DISCREPANCIES FOUND.  RESET CB, REF AMM 20-60-01. OPS CHECK OF CAPT'S AND FO'S AUTOFLIGHT STATUS ANNUNCIATOR NORMAL, REF AMM 22-11-32.
